# SDR SWAA2012092407902

- Difficulty date: September 22, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 11,834 hours, 7,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE PARTIAL FELL OUT OF CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.  REMOVED AND REPLACED SLIDE IAW MT.
